liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Ullemar’s formula for the Jacobian of the complex moment mapping
Kungliga Tekniska Högskolan, Stockholm, Sweden.
Volgograd State University, Russia.ORCID iD: 0000-0002-8422-6140
2004 (English)In: Complex Variables, Theory & Application, ISSN 0278-1077, E-ISSN 1563-5066, Vol. 49, no 1, 55-72 p.Article in journal (Refereed) Published
Abstract [en]

We prove a formula for the Jacobian of the harmonic moment mapping conjectured earlier by Carina Ullemar.

Place, publisher, year, edition, pages
2004. Vol. 49, no 1, 55-72 p.
Keyword [en]
the Ullemar conjecture; harmonic moment map; Jacobian; resultant
National Category
Mathematical Analysis
Identifiers
URN: urn:nbn:se:liu:diva-89273DOI: 10.1080/02781070310001634610OAI: oai:DiVA.org:liu-89273DiVA: diva2:607599
Available from: 2013-02-25 Created: 2013-02-25 Last updated: 2017-12-06

Open Access in DiVA

No full text

Other links

Publisher's full text

Authority records BETA

Tkachev, Vladimir

Search in DiVA

By author/editor
Tkachev, Vladimir
In the same journal
Complex Variables, Theory & Application
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 56 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf